Anorexia is one of the side effects of chemotherapy, as well as from the disease itself. What you can do is give her appetite stimulant like Pizotifen or Buclizine. Also, vitamin supplements can help especially if her food intake is really low. If her symptoms persist or worsen, you should immediately bring her to her doctor.
One thing that really helped my appetite during the chemo was getting hydration every monday after the chemo via IV.
I would have chemo on Friday, and spend a horrible weekend not able to eat or drink hardly anything. I would go back on Mondays to the oncology clinic and they would give me zofran + decadron via IV, then about a 1000 mL of IV fluids. The liquids coming in through my veins made me feel a lot better and more able to eat.
Perhaps you could ask your mother's doctor about something like that. I know it was a life saver for my blood pressure/strength during my chemo. By the time I would go in on Monday, my blood pressure would be 89/55 and I would feel so weak.